# SDR UIEA2015022000142

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,967 hours, 19,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOMATIC EXTERNAL DEFIBRILLATOR IN AFT OVERHEAD INOPERATIVE.  EMER MEDICAL EQUIP, AED & OR ASSOCIATED EQUIP, NOT REQUIRED BY FAR.  PLACED ON MDDR 55015 IAW MEL 25-64-01-03B.
